MathSciNet Relay Station
MathSciNet bibliographic data
MR938990 43A35
Młotkowski, Wojciech Positive definite radial functions on free product of groups. Boll. Un. Mat. Ital. B (7) 2 (1988), no. 1, 53–66.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement